# SDR CALA2013101600751

- Difficulty date: October 16, 2013
- Submitted: October 16, 2013
- Operation: Air carrier
- Aircraft: N14230
- Make and model: Boeing 737824
- Aircraft serial: 28794
- Aircraft time: 46,809 hours, 16,521 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A1131
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME AT STATION 500F RT BETWEEN STRINGERS 8R & 9R HAS CRACK INDICATION DURING INSPECTION WITH MFEC IAW EA 5310-04716 OP2 REV F.  CABIN FRAME AT STATION 500F RT HAVE BEEN C/W STEPS 1 THROUGH 13 IAW EA 5310-04716 OP2 REV F SEE SUB TASK FOR WORK PERFORMED.
